MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 4.0X15 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 4.0X15 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.639
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 01/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.Moreover, it was seen that the dentist has used more drills than recommended to perform the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 2 months and 3 days after the dental implant was installed in intraoral region 29#, its non- osseointegration was observed.Moreover, 40n.Cm of primary stability was achieved, the patient presented bone type ii and immediate load procedure was performed.

Brand Name
CM TITAMAX EX IMPLANT 4.0X15 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8613692
Report Number3008261720-2019-02026
Device Sequence Number2522384
Product Code DZE
UDI-Device Identifier07898237568874
UDI-Public07898237568874
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/15/2019
Report Date (Section F) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2022
Device Catalogue Number109.639
Device Lot Number800306671
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/15/2019
Device Age19 MO
Event Location Other
Date Report to Manufacturer04/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR